# SDR G6OA200700002

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N604GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47924
- Aircraft time: 110,388 hours, 24,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 976085521
- Condition: Chafed
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE RIGHT HYDRAULIC PUMP MAIN SUPPLY LINE CHAFED THROUGH CAUSING RAPID LOSS OF NR 1 SYSTEM HYDRAULICS.
